Runge–Kutta convolution quadrature for operators arising in wave propagation

Lehel Banjai, Christian Lubich, Jens Markus Melenk

Research output: Contribution to journalArticle

LanguageEnglish
Pages1-20
Number of pages20
JournalNumerische Mathematik
Volume119
Issue number1
DOIs
Publication statusPublished - 19 Apr 2011

Cite this

Banjai, Lehel ; Lubich, Christian ; Melenk, Jens Markus. / Runge–Kutta convolution quadrature for operators arising in wave propagation. In: Numerische Mathematik. 2011 ; Vol. 119, No. 1. pp. 1-20.
@article{459897f6e8dd4eb2bc5ac8c3ad0f4315,
title = "Runge–Kutta convolution quadrature for operators arising in wave propagation",
author = "Lehel Banjai and Christian Lubich and Melenk, {Jens Markus}",
year = "2011",
month = "4",
day = "19",
doi = "10.1007/s00211-011-0378-z",
language = "English",
volume = "119",
pages = "1--20",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer",
number = "1",

}

Runge–Kutta convolution quadrature for operators arising in wave propagation. / Banjai, Lehel; Lubich, Christian; Melenk, Jens Markus.

In: Numerische Mathematik, Vol. 119, No. 1, 19.04.2011, p. 1-20.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Runge–Kutta convolution quadrature for operators arising in wave propagation

AU - Banjai, Lehel

AU - Lubich, Christian

AU - Melenk, Jens Markus

PY - 2011/4/19

Y1 - 2011/4/19

U2 - 10.1007/s00211-011-0378-z

DO - 10.1007/s00211-011-0378-z

M3 - Article

VL - 119

SP - 1

EP - 20

JO - Numerische Mathematik

T2 - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 1

ER -